Medi-First 80313 Non-Aspirin Coated Tablets, 250 packets of 2

#ad
#ad
Medique Products 80313 #ad - Gentler on the stomach than aspirin. Each tablet contains: Acetaminophen 325mg. Gentler on the stomach than aspirin. Each tablet contains: Acetaminophen 325mg. 500 tablets, 250 packets each contain 2 tablets. Relieves headaches, muscular aches, pains and fever. Each tablet contains: Acetaminophen 325mg. Relieves headaches, muscular aches, pains and fever.

Medi-First 80313 Non-Aspirin Coated Tablets, 250 packets of 2 #ad - Gentler on the stomach than aspirin.

More information about Medique Products 80313 #ad

Medi-First Ibuprofen 250 packets of 2, Pain Reliever

#ad
#ad
Medique Products 80813 #ad - Basic ibuprofen is known to be one of the leading medications for pain relief. 500 tablets total: Packaged in 250 individual packets of 2 each. We packed 2 pills in a convenient foil, making it easier for you to take the correct dosage. No matter your aches and pains, Medi-First Ibuprofen can help you manage it.

Ibuprofen may be just what you need to take back control, feel like your best self, and gain the focus you need. Everyday pain can be caused by a variety of factors, including things out of your control. Each pill is 200 mg, which is the standard otc dosage of Ibuprofen. That is why we created medi-first generic otc Ibuprofen, so you can get the pain-relief meds you need in Bulk at a lower price.

Medi-First Ibuprofen 250 packets of 2, Pain Reliever #ad - You can also use these packets to restock The Ibuprofen in the first aid kit at work so all of the employees can find relief when they need it. Relief from fever and aches and pains. Keep a bunch of these packets in your desk to have on hand whenever a headache or pain of any kind becomes too uncomfortable to bear.

. This can include problems like tension headaches, which are often caused by stress. If you experience regular headaches, or any other form of pain, back pain, It may be beneficial for you to keep a few packets of Ibuprofen with you at all times. For both minor and chronic aches and pains, Ibuprofen may be The right choice for you.

More information about Medique Products 80813 #ad


Similar products



Medi-First Ibuprofen, 250 Per Box, 2 Tablets Per Packet

#ad
#ad
Tweezerman 267571 #ad - Relief from fever and aches and pains. This medique products medi-fast ibuprofen tablets are an excellent choice for those who want to protect from minor aches and pains in a slim, lightweight, one-use-per-package size. Compare active ingredient to advil. Easy-to-swallow film coated tablets. Fast, muscular aches, effective relief from pain associated with headaches, minor arthritis and menstrual cramps.

Helps reduce fever. Keep these in the medicine cabinet, bug out bags, car, glove compartment, purse, kitchen drawer, Kid's Backpack, even your luggage. Each tablet contains Ibuprofen 200mg. 500 tablets total: Packaged in 250 individual packets of 2 each. The medique ibuprofen tables have been packaged for convenience all the way around, in individual dosages.

Medi-First Ibuprofen, 250 Per Box, 2 Tablets Per Packet #ad - Tamper evident unit dose packets. The perforated opening on the box folds down to dispense each packet in a neat manner.

More information about Tweezerman 267571 #ad


Similar products



Aspirin for Pain Relief and Headaches, 500 Tablets

#ad
#ad
Medique Products 80513 #ad - Compare active ingredient to Bayer. 500 tablets, 250 packets each contain 2 tablets. 500 tablets total: Packaged in 250 individual packets of 2 each. Each tablet contains: Aspirin 325mg. Easy-to-swallow film coated tablets. Relief from fever and aches and pains. Relieves headache, muscular aches, pain and fever. Compare active ingredient to advil.

Relieves headache, muscular aches, pain and fever. Tamper evident unit dose packets. Fast, effective relief from pain associated with headaches, muscular aches, minor arthritis and menstrual cramps. Helps reduce fever. Each tablet contains: Aspirin 325mg. Each tablet contains Ibuprofen 200mg. Compare active ingredient to Bayer.

More information about Medique Products 80513 #ad


Similar products



Medi-First 80848 Ibuprofen, 125 Packets of 2, Pain Reliever

#ad
#ad
Medique Products 80848 #ad - Compare active ingredient to Advil. Each tablet contains: Ibuprofen 200mg. Each tablet contains Ibuprofen 200mg. 500 tablets total: Packaged in 250 individual packets of 2 each. Compare active ingredient to Bayer. 500 tablets, 250 packets each contain 2 tablets. Fast, effective relief from pain associated with headaches, muscular aches, minor arthritis and menstrual cramps.

Medi-First 80848 Ibuprofen, 125 Packets of 2, Pain Reliever #ad - Compare active ingredient to Advil. Helps reduce fever. Tamper evident unit dose packets. Relieves headache, muscular aches, pain and fever. Easy-to-swallow film coated tablets. Each tablet contains: Aspirin 325mg. Each tablet contains ibuprofen 200 mg 250 tablets, 125 packets each contain 2 tablets. Fast, muscular aches, effective relief from pain associated with headaches, minor arthritis and menstrual cramps.

Helps reduce fever. Fast, effective relief from pain associated with headaches, muscular aches, minor arthritis and menstrual cramps. Helps reduce fever. Relief from fever and aches and pains. Compare active ingredient to advil.

More information about Medique Products 80848 #ad


Similar products



Aspirin for Pain Relief and Headaches, 100 Tablets

#ad
#ad
Medique Products 80533 #ad - Compare active ingredient to Bayer. 500 tablets, 250 packets each contain 2 tablets. Fast, effective relief from pain associated with headaches, muscular aches, minor arthritis and menstrual cramps. Helps reduce fever. Compare active ingredient to Bayer. Relief from fever and aches and pains. Compare active ingredient to Bayer.

Aspirin for Pain Relief and Headaches, 100 Tablets #ad - Relieves headache, muscular aches, pain and fever. 100 tablets, 50 packets each contain 2 tablets. Each tablet contains Ibuprofen 200mg. Relieves headache, muscular aches, pain and fever. Each tablet contains: Aspirin 325mg. 500 tablets total: Packaged in 250 individual packets of 2 each. Fast, effective relief from pain associated with headaches, muscular aches, minor arthritis and menstrual cramps.

Helps reduce fever. Each tablet contains ibuprofen 200 mg 250 tablets, 125 packets each contain 2 tablets. Relieves headache, muscular aches, pain and fever. Each tablet contains: Aspirin 325mg. Compare active ingredient to Advil.

More information about Medique Products 80533 #ad


Similar products



Triple Antibiotic Ointment .5gr Packets Box of 144

#ad
#ad
First Aid TM80748 #ad - Apply 1 – 2 times daily for optimum results. Relief from fever and aches and pains. Tamper evident unit dose packets. 500 tablets total: Packaged in 250 individual packets of 2 each. Triple antibiotic ointment Contains Bacitracin, Neomycin and Polymyxin B to help prevent infection. Each tablet contains Ibuprofen 200mg.

Relieves headache, muscular aches, pain and fever. Each tablet contains: Aspirin 325mg. Fast, muscular aches, effective relief from pain associated with headaches, minor arthritis and menstrual cramps. Helps reduce fever. Fast, muscular aches, effective relief from pain associated with headaches, minor arthritis and menstrual cramps.

Triple Antibiotic Ointment .5gr Packets Box of 144 #ad - Helps reduce fever. Compare active ingredient to Bayer. Relieves headache, muscular aches, pain and fever. 500 tablets, 250 packets each contain 2 tablets. Contains bacitracin, Neomycin and Polymyxin B to help prevent infection. Aids in healing of minor cuts, scrapes and burns. Apply 1 - 2 times daily for optimum results.

Each tablet contains: Aspirin 325mg.

More information about First Aid TM80748 #ad


Similar products



Medi-First 80548 Aspirin, 125 packets of 2

#ad
#ad
Medique Products 80548 #ad - Compare active ingredient to Bayer. Contains bacitracin, Neomycin and Polymyxin B to help prevent infection. Aids in healing of minor cuts, scrapes and burns. Apply 1 - 2 times daily for optimum results. Relieves headache, muscular aches, pain and fever. Relieves headache, muscular aches, pain and fever. 500 tablets, 250 packets each contain 2 tablets.

Medi-First 80548 Aspirin, 125 packets of 2 #ad - Relieves headache, muscular aches, pain and fever. Easy-to-swallow film coated tablets. Compare active ingredient to Bayer. Fast, effective relief from pain associated with headaches, muscular aches, minor arthritis and menstrual cramps. Helps reduce fever. Relieves headache, muscular aches, pain and fever. Relief from fever and aches and pains.

Fast, muscular aches, effective relief from pain associated with headaches, minor arthritis and menstrual cramps. Helps reduce fever. Each tablet contains: Aspirin 325mg. 500 tablets total: Packaged in 250 individual packets of 2 each. Compare active ingredient to Advil.

More information about Medique Products 80548 #ad


Similar products



Medique MP805-13 Medi-First Aspirin Pain Relief Tablet, White, White Pack of 250

#ad
#ad
Medique MP805-13 #ad - Each tablet contains Ibuprofen 200mg. All products, where applicable, meet or exceed the guidelines and standards set by OSHA and ANSI. Safety buyers have long enjoyed the benefit of MAGID's ultra-competitive prices, and now they can extend that savings to their first aid purchases as well. In today's rapidly changing work environment, product demands continue to evolve, requiring safety manufacturers to grow with the challenge.

500 tablets total: Packaged in 250 individual packets of 2 each. Each tablet contains: 325mg Aspirin. Magid glove & safety is america’s leading manufacturer, importer, and distributor of work gloves and personal protective equipment PPE, including first aid products and protective and disposable clothing.

Medique MP805-13 Medi-First Aspirin Pain Relief Tablet, White, White Pack of 250 #ad - Promotes heart health when taken daily. Each tablet contains: Aspirin 325mg. Each tablet contains: Aspirin 325mg. Compare active ingredient to Bayer. Each tablet contains: Aspirin 325mg. Compare active ingredient to Bayer. Magid goes to great lengths to ensure unparalleled quality. Compare active ingredient to Bayer.

More information about Medique MP805-13 #ad


Similar products



Waterjel 2691 1 Percent Hydrocortisone Anti-Itch Cream Pack, 0.9 gm Box of 144

#ad
#ad
Waterjel 2691 #ad - Fast, muscular aches, effective relief from pain associated with headaches, minor arthritis and menstrual cramps. Helps reduce fever. Compare active ingredient to Bayer. Contains bacitracin, Neomycin and Polymyxin B to help prevent infection. Aids in healing of minor cuts, scrapes and burns. Apply 1 - 2 times daily for optimum results.

Relieves headache, muscular aches, pain and fever. Relieves headache, muscular aches, pain and fever. Promotes heart health when taken daily. Hydrocortisone cream. 500 tablets total: Packaged in 250 individual packets of 2 each. Fast, muscular aches, effective relief from pain associated with headaches, minor arthritis and menstrual cramps.

Waterjel 2691 1 Percent Hydrocortisone Anti-Itch Cream Pack, 0.9 gm Box of 144 #ad - Helps reduce fever. Each tablet contains: Aspirin 325mg. Waterjel hydrocortisone cream with maximum-strength, water-based anti-itch cream for temporary relief of itching associated with minor skin irritations and rashes. Compare active ingredient to Advil. Each tablet contains Ibuprofen 200mg. Relieves headache, muscular aches, pain and fever.

More information about Waterjel 2691 #ad


Similar products



Medique 18447 Diphen Allergy and Hay Fever Relief Coated Tablets, 200-Packets

#ad
#ad
Medique Products 18447 #ad - Relieves headache, muscular aches, pain and fever. These pills are effective thanks to their incredibly powerful ingredient: Diphenhydramine HCI. Each tablet contains ibuprofen 200 mg 250 tablets, 125 packets each contain 2 tablets. You shouldn’t have to put up with allergies or hay fever. With your purchase, you’ll receive 1 box of our Diphen tablets.

Manufactured by Waterjel. Stow them away in your purse, bag, or backpack. The small size of these individual packets is perfect for travel and storage. Pain reliever. Compare active ingredient to Bayer. 325 mg Aspirin. Tamper evident unit dose packets. They’re also great to use while camping, hiking, or enjoying the great outdoors.

Medique 18447 Diphen Allergy and Hay Fever Relief Coated Tablets, 200-Packets #ad - Compare to benadryl each tablet contains Diphenhydramine HCI 25mg. That’s a total of 200 tablets! The packets are sealed in tamper-evident packaging for your safety. Compare active ingredient to Bayer. They come in a small, compact size that also aids in swallowing. Each box has 200 individually wrapped packets that contain 1 tablet each.

More information about Medique Products 18447 #ad


Similar products